American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ellen Kirkman, Ian M. Musson and D. S. Passman. Noetherian down-up algebras. Proc. Amer. Math. Soc. 127 (1999) 3161-3167. MR 1610796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James J. Zhang. Non-noetherian regular rings of dimension 2. Proc. Amer. Math. Soc. 126 (1998) 1645-1653. MR 1459158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Edgar E. Enochs, Juan Martínez Hernández and Alberto del Valle. Coherent rings of finite weak global dimension. Proc. Amer. Math. Soc. 126 (1998) 1611-1620. MR 1443151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1